MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER
Model Number B1060-080
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the shaft of the 6x80mm armada 35 balloon catheter was leaking and the catheter did not hold pressure.The procedure was successfully completed with a new unspecified armada 35 balloon catheter.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspections were performed on the returned device and the reported shaft leak was unable to be confirmed, as the device was pressurized to rated burst pressure and held pressure without any leaks noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.Factors that may contribute to leaks include, but are not limited to: manufacturing, damage to the sidearm, damage to the inflation lumen, damage to the outer shaft/outer member or a loose connection.The investigation was unable to determine a conclusive cause to the reported shaft leak.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 35 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10071961
Report Number2024168-2020-04389
Device Sequence Number13644702
Product Code LIT
UDI-Device Identifier08717648154713
UDI-Public08717648154713
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberB1060-080
Device Catalogue NumberB1060-080
Device Lot Number91119G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1